Voltaren Acti Forte x 20 tablets, potassium diclofenac, anti-inflammatory, analgesic
- The active substance of the medicinal product is a non-steroidal anti-inflammatory drug - potassium diclofenac. It works anti-inflammatory, analgesic and antipyretic. The drug is recommended primarily for the treatment of various types of pain.
Composition of potassium diclofenac, anti-inflammatory, analgesic, Voltaren Acti Forte:
Active substance: potassium diclofenac. One tablet contains 25 mg of potassium diclofenac and auxiliary substances: core - calcium phosphate, maize starch, sodium carboxymethyl starch, colloidal anhydrous silica, povidone, magnesium stearate; capsule - sucrose, talc, povidone, macrogol 8000, microcrystalline cellulose, dye dispersed Red 16158 Anstead: iron oxide, titanium dioxide.
Operation of the Voltaren Acti Forte, potassium diclofenac, anti-inflammatory, analgesic:
Diclofenac potassium, i.e. a non-steroidal anti-inflammatory drug, has analgesic, anti-inflammatory and antipyretic properties. Voltaren Acti Forte is indicated for rheumatic pain, back pain, toothache and dysmenorrhea. In addition, it will help in the relief of flu and cold symptoms.
Voltaren Acti Forte is indicated for the treatment of muscle pain, rheumatic pain, back pain (acute low back pain), headache, toothache, and painful menstruation. The preparation can also be used to treat symptomatic flu and cold - pain, fever, sore throat.
Keep the product out of reach of children at room temperature. It is recommended to protect against moisture and light. The drug contains sucrose, which should be taken into account for people with intolerance to some sugars.
Do not use in case of hypersensitivity to any component of the drug. Do not use below 14 years of age. Do not use if you have previously experienced allergic reactions after taking medicines such as diclofenac, ibuprofen or acetylsalicylic acid. Do not use in the case of diagnosed heart disease and / or cerebrovascular disease (after myocardial infarction, stroke, mini-stroke or heart or brain vasoconstriction, after open or closed vessels) and present (or in the past) peptic ulcer disease stomach and / or duodenum. Do not use if there is blood in the stool or black stool. Do not use in case of severe renal or hepatic failure. Do not use in the third trimester of pregnancy (in the first and second trimester should consult a doctor the possibility of using the drug). Do not use during breast-feeding.
Some people may experience side effects while taking the medicine. Uncommon - palpitations, sudden chest compressions; shortness of breath, difficulty in breathing in a supine position, swelling of feet or legs. Rarely or very rarely - acute pains in the stomach, blood in the stool, tarry stools, bloody vomiting, bloody diarrhea; allergic reactions including swelling of the face, lips, tongue or throat, often accompanied by skin rash, collapse; wheezing and heaviness in the chest; sudden, sharp pain in the chest, fainting, high blood pressure; sudden and sharp headache, stiff neck, difficulty in speaking, convulsions; redness of the skin with blisters, skin exfoliation, purple changes on the skin, blisters on the mucous membrane in the mouth or in the eyes, skin inflammation with scaly skin; swelling of hands, hands, legs and feet; any changes in the appearance or amount of urine; yellowing of the skin or eyes; bleeding, bruising, high fever or prolonged sore throat; increased sensitivity to light. The use of diclofenac may slightly increase the risk of a heart attack or stroke. Other side effects: often - abdominal pain, stomach ache, diarrhea, nausea, bloating, indigestion, decreased appetite; headache, dizziness; redness of the skin; rarely - drowsiness; itchy rash; very rarely - a small amount of white and red blood cells; constipation, herpetiasis of the mouth, swelling, redness and soreness of the tongue, disturbed taste, cramps in the upper abdomen; itching and redness of the skin, hair loss; tingling or numbness of the hands or feet, tremor; blurred vision, ringing in the ears, impaired hearing; mood changes, difficulty falling asleep, feeling disoriented.
Dosing with potassium diclofenac, anti-inflammatory, analgesic, Voltaren Acti Forte tablets:
Use as directed by your doctor or as recommended in the leaflet. Starting dose for adults and adolescents over 14 years of age: one tablet. If necessary, the dose can be repeated every 4-6 hours. The maximum daily dose: three tablets. Swallow the tablets whole, drink with a glass of water, take before eating. Do not use higher than recommended doses. Do not use the doctor for more than 5 days for the treatment of pain and 3 days for the treatment of fever without consulting a doctor. If symptoms worsen, consult a physician.